I have always had regular periods. My last one was around August 31 or September 1. I had sex with my then boyfriend for the first time on September 15 and September 28. I went to the doctor because I had a weird chill. I started worrying that I may have caught an STD my boyfriend may have not known he had or did not tel me about so I went to the doctor. I had STD testing 4 weeks after the last time I had sex on October 28 and everything came back negative. I still have to go for a 3 month STD checkup on December 28. I also had a pap smear that came back abnormal where I learned my boyfriend had given me HPV, and I had cervical dysplasia. I will be going in for a LEEP procedure on November 29. My period didn't really come last week, but I had very light spotting for about one day. Can HPV/cervical dysplasia stop my period or do I possibly have another STD? Or could something else be wrong with me? I'm really freaking out about this.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Welcome to the EmpowHER community. Thank you for reaching out to us and I am sorry to hear about what you are going through.
Cervical dysplasia is a precancerous condition in which abnormal cell growth occurs on the surface lining of the cervix or endocervical canal, the opening between the uterus and the vagina. It is also called cervical intraepithelial neoplasia (CIN). Strongly associated with sexually transmitted human papillomavirus (HPV),cervical dysplasia is most common in women under age 30 but can develop at any age.
Cervical dysplasia often has no symptoms. It is usually discovered during an annual Pap test.
Occasional signs and symptoms of the condition include genital warts, abnormal bleeding, spotting after intercourse, vaginal discharge, and low back pain.
Please speak with your physician about your concern during your next appointment.
Regards,November 17, 2016 - 8:15am